Serre's conjecture on Galois representations attached to Weil curves with additive reduction
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 247-255
@incollection{AST_1992__209__247_0,
     author = {Lario, Joan-C.},
     title = {Serre's conjecture on Galois representations attached to Weil curves with additive reduction},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {247-255},
     zbl = {0822.11036},
     mrnumber = {1211018},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__247_0}
}
Lario, Joan-C. Serre's conjecture on Galois representations attached to Weil curves with additive reduction, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 247-255. http://www.numdam.org/item/AST_1992__209__247_0/

[Ba-La91] Bayer, P; Lario, J. C. (1991). Galois representations defined by torsion points of modular elliptic curves. To appear in Compositio Math. | Numdam | MR 1183564 | Zbl 0770.11029

[Ca86] Carayol, H. (1986). Sur les représentations -adiques associées aux formes modulaires de Hilbert. Ann. Sci. École Nor. Sup., 19, 409-468. | Article | Numdam | MR 870690 | Zbl 0616.10025

[Cr91] Cremona, J. E. (1991). Computation of modular elliptic curves and the Birch-Swinerton-Dyer conjecture. University of Exeter, preprint.

[Ed89] Edixhoven, B. (1989). Stable models of modular curves and applications. Faculteit der Wiskunde en Informatica. Rijksuniversiteit te Utrecht. Thesis.

[Ed-Gr-To90] Edixhoven, B.; De Groot, A.; Top, J. (1990). Elliptic curves over the rationals with bad reduction at only one prime. Math. of Computation, 54, 413-419. | Article | MR 995209 | Zbl 0756.14030

[Gr90] Gross, B. H. (1990). A tameness criterion for Galois representations associated to modular forms. Duke Math. Journal, 61, 445-517. | Article | MR 1074305 | Zbl 0743.11030

[Hi-Pi-She90] Hijikata, H.; Pizer, A.; Shemanske, T. (1990). Twist of newforms. | Article | MR 1062336 | Zbl 0714.11028

[Hu87] Husemöller, D. (1987). Elliptic Curves. GTM Springer-Verlag, 111. | MR 868861 | Zbl 0605.14032

[Jo-Li89] Jordan, B.; Livné, R. (1989). Conjecture "epsilon" for weight k > 2 . Bull. of the AMS, 21, 51-56. | Article | MR 985137 | Zbl 0675.10020

[La91] Lario, J. C. (1991). Representacions de Galois i corbes el.líptiques. Universitat de Barcelona. Thesis.

[Li75] Li, W. (1975). Newforms and functional equations. Math. Ann., 212, 285-315. | Article | MR 369263 | Zbl 0278.10026

[Se87] Serre, J.-P. (1987). Sur les représentations modulaires de degré 2 de Gal ( ¯/Q). Duke Math. Journal, 54, 179-230. | Article | MR 885783 | Zbl 0641.10026

[Ma78] Mazur, B. (1978). Rational isogenies of prime degree. Invent. Math., 44, 129-162. | Article | MR 482230 | Zbl 0386.14009

[Ta75] Tate, J. (1975). Algorithm for determining the type of a singular fiber in an elliptic pencil. Springer LN in Math., 476, 33-52. | MR 393039 | Zbl 1214.14020